# SDR SWAA2022062714559

- Difficulty date: June 2, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N8634A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42522
- Aircraft time: 27,272 hours, 12,503 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 194CL HAS OF DELAMINATION ON OUTSIDE SKIN PANEL 194CL HAS A SPOT OF DELAMINATION ON OUTSIDE SKIN / [01] REMOVED DAMAGE PER SRM 51-70-01-2R-1;[02] INSPECTED WORK PERFORMED ON C/A #1;[03] POTTED CORE PER SRM 51-70-05-2R-11;[04] INSPECTED WORK PERFORMED ON C/A #3;[05] REPAIRED PER SRM 51-70-05-2R-1;[06] CW INSP;[07] RESIN SEALED REPAIR IAW SRM 51-70-08-0G-0;[08] VERIFIED RESIN SEALED REPAIR IAW SRM 51-70-08-0G-0;[09] APPLIED PROTECTIVE FINISHES IAW SRM 51-70-08;[10] C/W INSPECTION #9;[11] C/W TASK CARD.;[12] C/W TASK CARD.
